Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 


Author: A. Bülent Ek. in
Journal: Trans. Amer. Math. Soc. 352 (2000), 2145-2156
MSC (2000): Primary 11P83
Published electronically: February 16, 2000
MathSciNet review: 1603906
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 11P83

Retrieve articles in all journals with MSC (2000): 11P83


Additional Information

A. Bülent Ek. in
Affiliation: Ankara Üniversitesi, Fen Fakültesi, Matematik Bölümü, Tandogan, Ankara, Turkey
Email: ekin@science.ankara.edu.tr

DOI: https://doi.org/10.1090/S0002-9947-00-02306-0
Received by editor(s): August 11, 1995
Received by editor(s) in revised form: January 6, 1998
Published electronically: February 16, 2000
Article copyright: © Copyright 2000 American Mathematical Society